# SDR GTIA030237

- Difficulty date: March 14, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT STATION 522 CORRODED AT ANGLE SUPPORT BULKHEAD, AFT FACE AND FORWARD SIDE LBL 18 LBR 18.  FABRICATED NEW ATTACH ANGLE.  PRIOR TO STEOP 4 REMOVED ATTACH ANGLE.  INSTALLED ANGLE.  (M)
